# SDR GTIA040762

- Difficulty date: August 29, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLL - FLT 380 - AFTER TAKEOFF FUMES FILLED A/C AND CAUSED AIR RETURN.  PERFORMED A/C AIR CONDITION SYSTEM CHECK WITH ENGINES AT HIGH POWER SETTINGS.  OPS CHECK NORMAL.  (M) GTIA
